MathSciNet Relay Station
MathSciNet bibliographic data
MR1474651 42C10 (41A50)
Flyer, Natasha Asymptotic upper bounds for the coefficients in the Chebyshev series expansion for a general order integral of a function. Math. Comp. 67 (1998), no. 224, 1601–1616.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2016, American Mathematical Society
Privacy Statement